# SDR UIEA201904123843

- Difficulty date: April 10, 2019
- Submitted: April 15, 2019
- Operation: Air carrier
- Aircraft: N1997A
- Make and model: Boeing 767-33A
- Aircraft serial: 27310
- Aircraft time: 95,366 hours, 19,293 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Part number: CGFT110001
- Part serial: 1643
- Condition: Inoperative
- Location: Main Cargo
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

MAIN CARGO DECK #B2 SMOKE DETECTOR LOOP INOP.  VERIFIED CARGO COMPARTMENT SMOKE DETECTION SYSTEM. OPS CHECKS GOOD PER AMM 26-19-00.  PERFORMED FIM 26-19 FT 802 AND ALSO DID A WIRE SHAKEDOWN ON LOOP 2B. NO FAULTS NOTED.  R & R NR 2B SMOKE DETECTOR IAW AMM 26-19-01. PERFORMED OPS CHECK, OPS CHECKED GOOD. NO DEFECTS NOTED.
